# SDR YENA2025070800686

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N768JB
- Make and model: Airbus A320-232
- Aircraft serial: 03760
- Aircraft time: 61,301 hours, 21,801 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION TRAILING EDGE ON TOP SKIN LOWER SURFACE OVERHANG AT LEVEL R IB 6 TO RIB 7 ON RH WING (CPCP FINDING ).   REPAIR OF CORROSION ON THE RH WING TOP SKIN PANEL 2, LOWER SURFACE TEOH FALSE REAR SPAR  BETWEEN WX3494.5 - WX4010.2 IN ACCORDANCE WITH AEROMAN EA 57-0057-25 COVER, PART 1, PART 2 AND AIRBUS RDAF 81602631/003/2025#A AND EC # A25-645-01.
